Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 3, 2011, 9:29 PM EDT for 5 counties in Vermont. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 9:29 PM EDT (01:29 UTC)
- Expired
- Jul 3, 2011, 10:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Caledonia County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 67 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 1.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
811
WUUS51 KBTV 040129
SVRBTV
VTC005-009-011-015-019-040230-
/O.NEW.KBTV.SV.W.0059.110704T0129Z-110704T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
929 PM EDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CALEDONIA COUNTY IN NORTHEAST VERMONT...
NORTHEASTERN LAMOILLE COUNTY IN NORTHWEST VERMONT...
NORTHERN ORLEANS COUNTY IN NORTHEAST VERMONT...
WEST CENTRAL ESSEX COUNTY IN NORTHEAST VERMONT...
NORTHEASTERN FRANKLIN COUNTY IN NORTHWEST VERMONT...
* UNTIL 1030 PM EDT.
* AT 924 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM EAST RICHFORD TO EXIT 22 I89...AND WERE MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NORTH TROY...LAKE CARMI STATE PARK...NEWPORT CENTER...MONTGOMERY...
WESTFIELD...COVENTRY...BROWNINGTON CENTER...ORLEANS...WESTMORE...
BARTON...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4472 7182 4472 7254 4501 7317 4502 7309
4502 7244
TIME...MOT...LOC 0129Z 303DEG 23KT 4501 7255 4500 7302
$$
SLW3 follow-up statements
972
WWUS51 KBTV 040146
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
946 PM EDT SUN JUL 3 2011
VTC005-009-011-015-019-040230-
/O.CON.KBTV.SV.W.0059.000000T0000Z-110704T0230Z/
CALEDONIA VT-LAMOILLE VT-ORLEANS VT-ESSEX VT-FRANKLIN VT-
946 PM EDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR WEST CENTRAL ESSEX...NORTHERN ORLEANS AND NORTHEASTERN CALEDONIA
COUNTIES IN NORTHEAST VERMONT...AND NORTHEASTERN FRANKLIN AND
NORTHEASTERN LAMOILLE COUNTIES IN NORTHWEST VERMONT...
AT 942 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM JAY TO FRANKLIN...AND
WERE MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NEWPORT CENTER...ENOSBURG CENTER...SOUTH NEWPORT...WESTFIELD...EAST
BROWNINGTON...BELVIDERE CORNERS...WESTMORE...BARTON...
THESE SEVERE THUNDERSTORMS ARE ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.
&&
LAT...LON 4472 7182 4472 7254 4501 7317 4502 7309
4502 7244
TIME...MOT...LOC 0146Z 303DEG 23KT 4495 7242 4494 7289
$$
SLW315 WWUS51 KBTV 040208 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1008 PM EDT SUN JUL 3 2011 VTC009-040217- /O.CAN.KBTV.SV.W.0059.000000T0000Z-110704T0230Z/ ESSEX VT- 1008 PM EDT SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ESSEX COUNTY IN NORTHEAST VERMONT IS CANCELLED... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. LAT...LON 4489 7221 4472 7191 4472 7254 4488 7288 TIME...MOT...LOC 0207Z 308DEG 27KT 4483 7223 4482 7270 $$ VTC005-011-015-019-040230- /O.CON.KBTV.SV.W.0059.000000T0000Z-110704T0230Z/ CALEDONIA VT-LAMOILLE VT-ORLEANS VT-FRANKLIN VT- 1008 PM EDT SUN JUL 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR CENTRAL ORLEANS AND NORTH CENTRAL CALEDONIA COUNTIES IN NORTHEAST VERMONT...AND EAST CENTRAL FRANKLIN AND NORTHEASTERN LAMOILLE COUNTIES IN NORTHWEST VERMONT... AT 1000 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM COVENTRY TO EAST ENOSBURG...AND WERE MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... EVANSVILLE...WESTMORE...LOWELL...BELVEDERE CORNERS THESE SEVERE THUNDERSTORMS ARE ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING AS WELL AS HEAVY RAINFALL. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. && LAT...LON 4489 7221 4472 7191 4472 7254 4488 7288 TIME...MOT...LOC 0207Z 308DEG 27KT 4483 7223 4482 7270 $$ SLW
415 WWUS51 KBTV 040228 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1028 PM EDT SUN JUL 3 2011 VTC005-011-015-019-040235- /O.EXP.KBTV.SV.W.0059.000000T0000Z-110704T0230Z/ CALEDONIA VT-LAMOILLE VT-ORLEANS VT-FRANKLIN VT- 1028 PM EDT SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORLEANS AND NORTH CENTRAL CALEDONIA COUNTIES IN NORTHEAST VERMONT...AND EAST CENTRAL FRANKLIN AND NORTHEASTERN LAMOILLE COUNTIES IN NORTHWEST VERMONT WILL EXPIRE AT 1030 PM EDT... AT 1025 PM...THE LINE OF THUNDERSTORMS WAS FROM BELVEDERE CORNERS TO WESTMORE...MOVING SOUTHEAST AT 30 MPH. THESE STORMS WERE BEGINNING TO DIMINISH BUT ARE STILL CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AS WELL AS DANGEROUS LIGHTNING AND VERY HEAVY RAINFALL. THE NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING TO EXPIRE. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. LAT...LON 4489 7221 4472 7191 4472 7254 4488 7288 TIME...MOT...LOC 0225Z 308DEG 27KT 4475 7208 4474 7255 $$ SLW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 8:57 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 3, 8:57 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 857 PM EDT SUN JUL 3 2011 .SYNOPSIS... ISOLATED RAIN SHOWERS...SOME WITH HEAVY RAIN...WILL CONTINUE THROUGH THIS EVENING. QUIET AND DRY WEATHER WILL RETURN OVERNIGHT AND CONTINUE THROUGH THE FIRST HALF OF THE WORK WEEK. && .NEAR TERM /UNTIL 8 AM MONDAY MORNING/... AS OF 855 PM EDT SUNDAY...SEVERAL BNDRYS HAVE APPARENTLY MERGED JUST N OF VT/CNDN BDR AND IT LOOKS LIKE NUMEROUS TSRA WILL ENTER VT NRN BDR BETWEEN 9 AND 10 PM. ATTM...STL LOOKING AT BLO SVR LIMITS BUT WILL MONITOR TRENDS. 730 PM DISCUSSION...A LONE TSRA MVG ACRS ADDISON CTY OTHERWISE LOOKING GOOD FOR THE NEXT FEW HOURS. THERE ARE STILL SOME CONCERNS INCLUDING TSRA COMPLEX IN SRN QUEBEC THAT HAS A TRAJECTORY FOR NE VT ARD 10 PM BUT SFC CAPES 1500-2500 J/KG ACRS ST LWRNC VLY AND CANADIAN BDR SHOULD BE DIMINISHING. ALTHOUGH IT LOOKS CLR FOR CHMPL VLY...WL MONITOR FOR PSBL BNDRY ASSOCIATED WITH THESE TSRA OTHERWISE A LARGE PORTION OF FA IN GOOD SHAPE FOR FIREWORKS. PREVIOUS DISCUSSION...ISOLATED SHOWERS CURRENTLY MOVING ACROSS NORTHERN NEW YORK AND INTO VERMONT WILL CONTINUE THROUGH THIS EVENING. AFTER SUNSET ACTIVITY WILL DIE DOWN DUE TO LACK OF DAYTIME HEATING. AREAL COVERAGE/INTENSITY WILL BE LIMITED. BOUNDARY LAYER MOISTURE INCREASES AFTER 06Z...THEREFORE AREAS OF FOG WILL BE POSSIBLE OVERNIGHT...AS TEMPS COOL INTO THE L50S IN THE COLDER VALLEYS TO L60S IN THE CHAMPLAIN VALLEY. && .SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 400 PM EDT SUNDAY...GENERAL SURFACE HIGH PRESSURE WILL BUILD INTO THE NORTH COUNTRY FROM MONDAY THROUGH TUESDAY NIGHT. A WEAK LOW PRESSURE SYSTEM WILL BE TO OUR NORTH IN QUEBEC...BUT THINK SHOWER ACTIVITY ASSOCIATED WITH THIS LOW SHOULD REMAIN NORTH OF THE INTERNATIONAL BORDER. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL WITH MAX TEMPS IN THE MID 80S AND LOW TEMPS IN THE LOWER 60S. A PROGRESSIVE WEST TO NW FLOW ALOFT WILL PREVAIL ACROSS THE NE CONUS WITH SEVERAL WEAK EMBEDDED 5H VORTS MOVING ACROSS NNY INTO NORTHERN VT. THESE DISTURBANCES ALOFT WILL HAVE LIMITED MOISTURE...BUT SOME SFC INSTABILITY. WHILE THE THREAT FOR A SHOWER/STORM IS NOT HIGH...STILL CAN NOT RULE OUT THE CHANCE EITHER MONDAY AFTN OR TUES. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 230 PM EDT SUNDAY...OVERALL PATTERN REMAINS STATIC THROUGH THE EXTENDED PERIOD...WITH SUMMERTIME RIDGE OF HIGH PRESSURE OVER WESTERN US AND FLATTENED TROUGH OVER THE NORTHEAST. LATE WEDNESDAY INTO THURSDAY A VORT MAX MOVES THROUGH THE WESTERLY FLOW MAINLY OVER CANADA...BUT HEIGHTS FALL OVER NORTHEAST AND WEAK SURFACE BOUNDARY SAGS INTO FORECAST AREA. HARD TO CALL IT A FRONT WITH LITTLE EFFECT ON TEMPS...BUT ENOUGH TO PROVIDE FOCUS FOR SHOWERS & THUNDERSTORMS. SURFACE HIGH PRESSURE NOSES IN FROM WEST...AND GENERALLY DRY FCST FOR FRIDAY & SATURDAY. BY SUNDAY ANOTHER WEAK SHORTWAVE TROUGH TO MOVE THROUGH AND RETURN OF CHANCE POPS. SEASONAL TEMPS. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... THROUGH 00Z TUESDAY...AS PER SURFACE OBSERVATIONS COLD FRONT STILL LIES BACK ACROSS THE SAINT LAWRENCE VALLEY OF NEW YORK AND QUEBEC. ISOLATED SHOWERS/THUNDERSTORMS THAT DEVELOPED EARLIER THIS EVENING ACROSS PARTS OF VERMONT AND NORTHERN NY HAVE DISSIPATED. A BAND OF THUNDERSTORMS HAS DEVELOPED ALONG THE COLD FRONT NORTHEAST OF MONTREAL MOVING SOUTHWARD TOWARD THE INTERNATIONAL BORDER...AND THESE WILL BE MONITORED THIS EVENING. HAVE KEPT VCSH AND CBS IN THE EARLY PORTION OF THE TAF PERIOD /THROUGH 04Z/ FOR BTV/PBG/MPV TO ACCOUNT FOR THIS ACTIVITY. THE OTHER CONCERN FOR TONIGHT IS THE POTENTIAL FOR BR/FG. GIVEN AMPLE LOW LEVEL MOISTURE AND INVERSION AS SHOWN IN FORECAST SOUNDINGS HAVE KEPT MVFR TO IFR CONDITIONS IN FOR ALL SITES GENERALLY AFTER 06Z...WITH FG MOST LIKELY ACROSS MPV. FOR TOMORROW...AREAS OF BR/FG LIFT TO VFR CIGS/VISBYS. STILL COULD BE A ISOLATED SHOWER OR THUNDERSTORM TOMORROW AFTN BUT NOT CONFIDENT ENOUGH AT THIS TIME TO MENTION IN THE TAFS. OUTLOOK 00Z TUESDAY THROUGH FRIDAY... 00Z TUESDAY THROUGH 00Z THURSDAY...MAINLY VFR UNDER HIGH PRESSURE...WITH POSSIBLE MVFR SHOWERS AND THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND EVENING. 00Z THURSDAY THROUGH FRIDAY...POSSIBLE MVFR IN SHOWERS/STORMS THURSDAY...WITH VFR FOR FRIDAY AS HIGH PRESSURE BUILDS BACK IN. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...NEILES NEAR TERM...NEILES/SLW SHORT TERM...NEILES LONG TERM...HANSON AVIATION...LOCONTO/MUCCILLI
Hazardous weather outlook, Jul 3, 4:30 AM EDT, 16 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 430 AM EDT SUN JUL 3 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-040830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 430 AM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL IMPACT THE NORTH COUNTRY FROM THIS MORNING THROUGH MID AFTERNOON...BEFORE MOVING EAST OF THE AREA BY LATE THIS AFTERNOON. LOCALIZED HEAVY DOWN POURS...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF GUSTY WINDS CAN BE ANTICIPATED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 5:26 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
526 PM EDT SUN JUL 3 2011
NYZ026-029-087-032230-
NORTHERN ST. LAWRENCE NY-SOUTHEASTERN ST. LAWRENCE NY-
SOUTHWESTERN ST. LAWRENCE NY-
526 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. LAWRENCE COUNTY...
AT 524 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHIPMAN...MOVING
SOUTHEAST AT 15 MPH.
DANGEROUS LIGHTNING...BRIEF HEAVY RAINFALL AND WIND GUSTS OF 30 TO
40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
MADRID AROUND 540 PM EDT...
MORLEY AROUND 550 PM EDT...
WEST POTSDAM AROUND 600 PM EDT...
NORWOOD...AND CANTON AROUND 610 PM EDT...
POTSDAM AROUND 620 PM EDT...
HANNAWA FALLS...AND PIERREPONT AROUND 630 PM EDT...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4465 7476 4445 7501 4475 7540 4486 7526
4488 7522
SLWSpecial weather statement, Jul 3, 9:10 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
910 PM EDT SUN JUL 3 2011
VTZ001>004-006-007-016-040215-
CALEDONIA VT-EASTERN FRANKLIN VT-ESSEX VT-GRAND ISLE VT-LAMOILLE VT-
ORLEANS VT-WESTERN FRANKLIN VT-
910 PM EDT SUN JUL 3 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...NORTHEASTERN
CALEDONIA...NORTHEASTERN GRAND ISLE...NORTHERN ESSEX...NORTHERN
LAMOILLE AND ORLEANS COUNTIES...
AT 900 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BARNSTON TO MANSONVILLE TO FRELIGHSBURG TO CLARENCEVILLE IN SOUTHERN
QUEBEC ABOUT 5 TO 15 MILES NORTH OF THE VERMONT BORDER...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS AS WELL AS DANGEROUS LIGHTNING AND VERY HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
WEST BERKSHIRE...STEVENS MILLS...HIGHGATE CENTER...NORTON...
AVERILL...WARREN GORE...ENOSBURG CENTER...AVERYS GORE AND FAIRFIELD.
IF STORMS THREATEN...SEEL SHELTER INSIDE AN ENCLOSED BUILDING OR
VEHICLE UNTIL THE STORMS HAVE PASSED.
LAT...LON 4489 7150 4475 7162 4470 7160 4467 7183
4469 7232 4466 7278 4502 7330 4502 7169
SLWThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:10 PM EDT | Special Weather Statement | BTV | Essex, Franklin, Orleans | 65 min |
| Jul 3, 10:40 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille, Washington | 65 min |
| Jul 3, 10:44 PM EDT | Special Weather Statement | BTV | Franklin | 61 min |
| Jul 4, 12:22 AM EDT | Special Weather Statement | BTV | Addison, Chittenden | 53 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.